Yıl 2018, Cilt 47, Sayı 5, Sayfalar 1206 - 1215 2018-10-16

Existence and regularization of the local times of a Gaussian process

Herry Pribawanto Suryawan [1]

9 11

We study an existence result in the mean square sense of the local times of a one-dimensional Gaussian process defined by an indefinite Wiener integral. For any spatial dimension, we prove that the local times of a Gaussian process, after appropriatelly renormalized, exist as White noise distributions. We also present a regularization of the local times and show a convergence result in Hida distributions space.
Local times, b-Gaussian process, white noise analysis.
  • Bock, W., da Silva, J.L. and Suryawan, H.P. Local times for multifractional Brownian mo- tion in higher dimensions: a white noise approach, Infin. Dimens. Anal., Quantum Probab. Relat. Top. 19(4), Article ID 1650026, 16 pp, 2016.
  • Bock, W., Oliveira, M.J., da Silva, J.L. and Streit, L. Polymer measure: Varadhan's renormalization revisited, Rev. Math. Phys. 27(3), Article ID 1550009, 5 pp, 2016.
  • da Faria, M., Hida, T., Streit, L. and Watanabe, H. Intersection local times as generalized white noise functionals, Acta Appl. Math. 46, 351-362, 1997.
  • Drumond, C., Oliveira, M.J. and da Silva, J.L. Intersection local times of fractional Brownian motions with $H\in (0,1)$ as generalized white noise functionals, Stochastic and Quantum Dynamics of Biomolecular Systems. AIP Conference Proceedings, 34-45, 2008.
  • Grothaus, M., Riemann, F. and Suryawan, H.P. A white noise approach to the Feynman integrand for electrons in random media, J. Math. Phys.55, Article ID 913507, 16 pp, 2014.
  • Hida, T., Kuo, H.-H., Potthoff, J. and Streit, L. White Noise. An Infinite Dimensional Calculus (Kluwer Academic Publishers, Dordrecht, 1993).
  • Suryawan, H.P. A white noise approach to the self-intersection local times of a Gaussian process, J. Indonesian Math. Soc. 20, 111-124, 2014.
  • Suryawan, H.P. Gaussian white noise analysis and its application to Feynman path integral, AIP Conference Proceedings 1707, Article ID 030001, 10 pp, 2016.
  • Kondratiev, Y., Leukert, P. and Streit, L. Wick calculus in Gaussian analysis, Acta Appl. Math. 44, 269-294, 1996.
  • Kondratiev, Y., Leukert, P., Pottho_, J., Streit, L. and Westerkamp, W. Generalized functionals in Gaussian spaces: The characterization theorem revisited, J. Funct. Anal. 141, 301-318, 1996.
  • Kuo, H.-H. White Noise Distribution Theory (CRC Press, Boca Raton, 1996).
  • Watanabe, H. The local time of self-intersections of Brownian motions as generalized Brownian functionals, Lett. Math. Phys. 23, 1-9, 1991.
Birincil Dil en
Konular Matematik
Dergi Bölümü Matematik
Yazarlar

Yazar: Herry Pribawanto Suryawan (Sorumlu Yazar)
Kurum: DEPARTMENT OF MATHEMATICS, SANATA DHARMA UNIVERSITY
Ülke: Indonesia


Bibtex @araştırma makalesi { hujms471135, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {Hacettepe Üniversitesi}, year = {2018}, volume = {47}, pages = {1206 - 1215}, doi = {}, title = {Existence and regularization of the local times of a Gaussian process}, key = {cite}, author = {Suryawan, Herry Pribawanto} }
APA Suryawan, H . (2018). Existence and regularization of the local times of a Gaussian process. Hacettepe Journal of Mathematics and Statistics, 47 (5), 1206-1215. Retrieved from http://dergipark.gov.tr/hujms/issue/39860/471135
MLA Suryawan, H . "Existence and regularization of the local times of a Gaussian process". Hacettepe Journal of Mathematics and Statistics 47 (2018): 1206-1215 <http://dergipark.gov.tr/hujms/issue/39860/471135>
Chicago Suryawan, H . "Existence and regularization of the local times of a Gaussian process". Hacettepe Journal of Mathematics and Statistics 47 (2018): 1206-1215
RIS TY - JOUR T1 - Existence and regularization of the local times of a Gaussian process AU - Herry Pribawanto Suryawan Y1 - 2018 PY - 2018 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1206 EP - 1215 VL - 47 IS - 5 SN - 2651-477X-2651-477X M3 - UR - Y2 - 2017 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Existence and regularization of the local times of a Gaussian process %A Herry Pribawanto Suryawan %T Existence and regularization of the local times of a Gaussian process %D 2018 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 47 %N 5 %R %U
ISNAD Suryawan, Herry Pribawanto . "Existence and regularization of the local times of a Gaussian process". Hacettepe Journal of Mathematics and Statistics 47 / 5 (Ekim 2018): 1206-1215.